| Model Number |
H74912044166070 |
| Medical Device Problem Codes |
Positioning Failure (1158); Device-Device Incompatibility (2919); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/24/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that stent damage occurred.A 16x60x75cm venous wallstent self-expanding was selected for use to treat may-thurner syndrome.During stent implantation, it was noted that the distal tip appeared crushed.Additionally, the guidewire was not properly positioned, and it had slightly migrated.The stent was not deployed and was removed, and procedure was completed with another stent.There were no patient complications as a result of this event.
Additional Manufacturer Narrative
Device evaluated by mfr: the device was received with the stent partially deployed on the delivery system.The investigator successfully deployed the stent with no resistance experienced.A visual examination identified damage to the distal wires of the deployed stent.A visual and tactile examination identified no damage or issues with the tip or delivery system.No other issues were identified during the product analysis.
Event or Problem Description